# SDR AALA20130915020

- Difficulty date: September 15, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 61,943 hours, 9,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT DIM.  REPLACED FOR CABIN EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
